MathSciNet Relay Station
MathSciNet bibliographic data
MR1932972 (2003j:35207) 35L65 (35B30 35B65 74G65 76N15 82C40)
Jabin, Pierre-Emmanuel; Perthame, Benoît Regularity in kinetic formulations via averaging lemmas. A tribute to J. L. Lions. ESAIM Control Optim. Calc. Var. 8 (2002), 761–774 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement